# SDR DL764011054

- Difficulty date: June 24, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 2,088 hours, 956 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: 114T41457
- Condition: Failed
- Location: L/E Slat
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEADING EDGE SLAT TRACK BOLT FAILED ALLOWING PROX TARGET AND BEARING TO DEPART AIRCRAFT.  REPLACED BOLT.
